Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Do Rashes On The Legs And Tingling Sensation On The Body Indicate?

my son started breaking out in a rash/welts on his thighs and legs, complaining about feeling tingling all over, sore all over, weak and not feeling right. He went into urgent care today and was told it was polyneuropathy and pruritic erythmatous rash. He was given gabapentic, suffamethoxazole and terbinafine. He took the meds two times and is now complaining about his chest hurting, the rash is now spreading up his body to the middle of his stomach and neck. Should I take him to the emergency room?
Thu, 28 Jun 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

* The rashes on legs with tingling body indicate immune response to certain systemic insult.

* As per my clinical experience, as the condition is not responding to oral medications, he must be taken to the ER for intravenous treatment and control the issue.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Do Rashes On The Legs And Tingling Sensation On The Body Indicate?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. * The rashes on legs with tingling body indicate immune response to certain systemic insult. * As per my clinical experience, as the condition is not responding to oral medications, he must be taken to the ER for intravenous treatment and control the issue. Hope I have answered your query. Let me know if I can assist you further.